MathSciNet Relay Station
MathSciNet bibliographic data
MR2139523 (2006e:37003) 37A05 (28D05 37B10 54H20)
Akin, Ethan Good measures on Cantor space. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2681–2722 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement